MathSciNet Relay Station
MathSciNet bibliographic data
MR2360629 (2009a:46114) 46L08 (46A40 46B40 46L07 47L07)
Blecher, David P.; Neal, Matthew Open partial isometries and positivity in operator spaces. Studia Math. 182 (2007), no. 3, 227–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement